MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 IOS APP

INSULET CORPORATION OMNIPOD 5 IOS APP
Model Number PT-002343
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch of user-initiated ios log files uploaded on 11jul2025 from a controller registered to the user was reviewed.The log files confirmed that a pod was activated at 10:30 on 21jun2025 and was discarded at 13:50 on 21jun2025.The patient history buffer data from the log files showed that the pod ran for 425 pulses, delivering 18.45 u of insulin, before deactivation.Review of the logs showed that the system delivered insulin as intended.The automated algorithm appropriately adapted the microbolus amounts based on the estimated glucose values received by the pod.No evidence of unexpected boluses was seen in the logs.The system was determined to function as intended and no evidence of an overdelivery of insulin was observed.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.0.2.Operating system: 18.4.Hardware: iphone14.7.Cgm sensor type: g6.*please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported that the patient received an unprogrammed bolus.The patient's mother reported hearing the pod beeping, and the omnipod 5 app showed the pod was empty.It was reported the pod had been filled with 200 units of insulin 3.5 to 4 hours prior to the event.Emergency medical services was called and the patient was transported to the emergency room.The patient was treated with juice.The patient was discharged from the er after 4 hours.The blood glucose level was were reported to be 300 mg/dl after treatment.If additional information is received, a supplemental report will be submitted.

Brand Name
OMNIPOD 5 IOS APP
Common Device Name
OMNIPOD 5 IOS APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
thom mcnamara
100 nagog park
acton, MA 01720
9786007000
MDR Report Key22754170
Report Number3004464228-2025-35614
Device Sequence Number9558172
Product Code QFG
UDI-Device Identifier10385083000459
UDI-Public(01)10385083000459(11)250214(17)260814(10)PH1U02142531
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K231826
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-002343
Device Catalogue NumberM009-2S-AP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age11 YR
Patient SexMale